# SDR HALA0218082100394

- Difficulty date: August 20, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 32,418 hours, 50,134 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Zone Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DUCT TEMP ON CONDITION PAGE INDICATING 110, WITH TEMP IN COCKPIT INDICATING 74.   REMOVED AND REPLACED THE ZONE CONTROLLER IAW AMM 21-63-34-00-801-A.  ECS TESTED OK. OPS CHECKED OF ZONE CONTROL SYSTEM NORMAL. NO DEFECTS. OK FOR SERVICE.
